# SDR GTIA010529

- Difficulty date: June 15, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2230 · Auto Throttle System
- Part: Cover
- Condition: Defective
- Location: Autothrottle Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 628 - LGA - FOUND UNABLE TO ENGAGE AUTOTHROTTLE.  ITEM TRANSFERRED TO DMI IAW MEL REF 23-15-2 PLACARD INSTALLED.  REMOVED AND REPLACED LEFT THROTTLE PALM SWITCH COVER PER MD-80 MM 22-31-01.  CHECK PER MM 22-01-05.  INDICATES NO FAULTS TO AUTO THROTTLES SYSTEM.  THIS CLEARS DMI NR 0010512-1.  PLACARDS REMOVED.  (M)
